# SDR YENA2023032700279

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 67,074 hours, 23,767 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1971, LGA-FLL. 'VERY STRONG ODOR/FUME ON DESCENT AND FINAL. SMELLED ACRID OIL COMING OUT OF BLEEED SYS WITH AND WITHOUT APU; ACCOMPLISHED TSM 05-50-00-810-831-A, FOUND TO BE THE APU.  PERFORMED SUBTASK 05-50-00-810-085B. COMPLIED WITH INFO NOTICE 2017-T015, SECTION 'A", ISOLATED TO APU, APU TO BE PLACED ON MEL. AIRCRAFT OK FOR SERVICE. PERFORMED ECS DECON 9 WITH ENGINES), NO ODOR WAS DETECTED.
